# SDR FDEA202104220973

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 71,532 hours, 27,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 580-
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - STA 580 SEAT TRACK IS CRACKED  ACCOMPLISHED FEDEX EA # F-5310-T0361001-P1 : FUSELAGE - MAINFRAME - SEAT TRACK STA   580 LBL 45, CRACKED FLANGE
